# SDR SWAA201209748

- Difficulty date: October 23, 2012
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL CRACKED AT STATION 394 TO 406, STRINGER 5R.  REPAIRED CHANNEL IAW EA AND SRM.
